# SDR AC2A0000016

- Difficulty date: February 24, 2000
- Submitted: July 19, 2000
- Operation: General aviation
- Aircraft: N5403C
- Make and model: Skrsky S76
- Aircraft serial: 760141
- Engine: Allsn 250C30S
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Scroll
- Part number: 6896888
- Part serial: AP26704
- Condition: Cracked
- Location: Compressor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCROLL CRACKED AT NORMAL LOCATION.  REPLACED SCROLL.  (X)
